Journal article icon

Journal article

SELF-DUALITY AND THE PAINLEVE TRANSCENDENTS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/6/4/004

Authors


WOODHOUSE, N More by this author
Journal:
NONLINEARITY
Volume:
6
Issue:
4
Pages:
569-581
Publication date:
1993-07-05
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
URN:
uuid:2c1f1756-1962-484e-b5f9-cb275783ef6b
Source identifiers:
13660
Local pid:
pubs:13660

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP